# SDR DALA2018072404665

- Difficulty date: July 21, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 88,735 hours, 36,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA 1681, AREA OF PILLOWING CORROSION ON AFT SIDE OF FLOOR SUPPORT COMMON TO STA 1681 FRAME. ACCOMPLISHED REPAIR PER PRI 570007-14 REV 0 THRU 6 AND COMPLY ERA 570007-14 REV ORIG.
